|atripla in the morning
Jan 3, 2010
I started atripla 3 days ago for the first time ever. I take it every night at 11 pm, my question is, can I take it later sometimes? or do I have to take it at 11 pm ALWAYS?. And, I took it at 11 p.m. last night and it is 9:15 a.m. now and I still feel a little dizzy, why? thanks
| Response from Dr. Henry
The central nervous system side effects of Atripla are most noticeable in the first several weeks after starting and then generally diminish by weeks 2-4. The timing of Atripla is based on general experience whereby most patients would experience the side effect while they are sleeping which may be tolerated better than if occuring during the day. For other patients ( minority) taking the med in the AM just works better for them. It is not unusual to still feel funny at 9 AM after three days of taking Atripla at around 11 PM. I would discuss with your HIV provider but for most patients that annoying side effect does diminish to tolerable levels over the first several weeks. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
- Vaginal Discharge After Touching Penis Worried I Have HIV
- Ascus Pap Results
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- Picture Of Sexually Transmitted Disease Symptoms
- Stress Cause A Abnormal Pap Smear
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.